Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 265348, 15 pages
http://dx.doi.org/10.1155/2012/265348
Research Article

Generalized Hyperbolic Function Solution to a Class of Nonlinear Schrödinger-Type Equations

1Mathematics Department, Faculty of Science, Qassim University, Buraydah 51452, Saudi Arabia
2Department of Science and Mathematics, Faculty of Education, Assiut University, New Valley Branch, El-Kharja 72511, Egypt

Received 10 October 2011; Revised 4 January 2012; Accepted 17 January 2012

Academic Editor: Shan Zhao

Copyright © 2012 Zeid I. A. Al-Muhiameed and Emad A.-B. Abdel-Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeid I. A. Al-Muhiameed and Emad A.-B. Abdel-Salam, “Generalized Hyperbolic Function Solution to a Class of Nonlinear Schrödinger-Type Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 265348, 15 pages, 2012. https://doi.org/10.1155/2012/265348.